Alert archive / Nebraska / Tornado Warnings in 2024
Tornado Warning 15, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jun 2, 2024, 4:47 PM MDT for Cherry County, Nebraska. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2024, 4:47 PM MDT (22:47 UTC)
- Expired
- Jun 2, 2024, 5:15 PM MDT
- In force
- 28 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Cherry County, NE
The radar
The North Platte radar (KLNX), 72 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:53 PM MDT | TSTM WND GST 60 | 18 N Whitman, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 2:22 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 772 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
927
WFUS53 KLBF 022247
TORLBF
NEC031-022315-
/O.NEW.KLBF.TO.W.0015.240602T2247Z-240602T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
547 PM CDT Sun Jun 2 2024
The National Weather Service in North Platte has issued a
* Tornado Warning for...
South central Cherry County in north central Nebraska...
* Until 615 PM CDT.
* At 546 PM CDT, a severe thunderstorm capable of producing a tornado
was located 17 miles north of Whitman, or 30 miles northwest of
Mullen, moving southeast at 20 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
south central Cherry County, including the following locations...
Whitman Road crossing the North Branch of the Middle Loup River and
Hire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.
&&
LAT...LON 4225 10115 4209 10131 4209 10144 4228 10164
4238 10156
TIME...MOT...LOC 2246Z 299DEG 18KT 4230 10153
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
NMJ2 follow-up statements
509
WWUS53 KLBF 022300
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
600 PM CDT Sun Jun 2 2024
NEC031-022315-
/O.CON.KLBF.TO.W.0015.000000T0000Z-240602T2315Z/
Cherry NE-
600 PM CDT Sun Jun 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTH
CENTRAL CHERRY COUNTY...
At 600 PM CDT, a severe thunderstorm capable of producing a tornado
was located 16 miles north of Whitman, or 24 miles northwest of
Mullen, moving southeast at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Whitman Road crossing the North Branch of the Middle Loup River and
Hire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4225 10115 4209 10131 4209 10144 4228 10164
4238 10156
TIME...MOT...LOC 2300Z 310DEG 31KT 4227 10142
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
NMJ774
WWUS53 KLBF 022314
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
614 PM CDT Sun Jun 2 2024
NEC031-022323-
/O.EXP.KLBF.TO.W.0015.000000T0000Z-240602T2315Z/
Cherry NE-
614 PM CDT Sun Jun 2 2024
...THE TORNADO WARNING FOR SOUTH CENTRAL CHERRY COUNTY WILL EXPIRE AT
615 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and west central Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.
Remember, a Severe Thunderstorm Warning still remains in effect for
southwest Cherry County.
LAT...LON 4225 10115 4209 10131 4209 10144 4228 10164
4238 10156
TIME...MOT...LOC 2313Z 299DEG 18KT 4224 10134
$$
NMJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 2, 1:35 PM MDT, 3 hours 12 minutes earlier. Its key messages:
- Potential for a high impact severe event this afternoon through this evening with damaging winds at or above 75mph and large to very large hail in excess of 2" diameter across central and western Nebraska. A brief tornado or two will also be possible.
- Low confidence but potential for a corridor of significant damage from wind driven hail this evening across western Nebraska, as initial supercells begin to grow upscale into a line.
- Thunderstorm chances persist into Monday and Tuesday, though the threat for severe weather appears low at this time, then quiet weather through midweek.
Area forecast discussion, Jun 2, 1:35 PM MDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service North Platte NE 235 PM CDT Sun Jun 2 2024 .KEY MESSAGES... - Potential for a high impact severe event this afternoon through this evening with damaging winds at or above 75mph and large to very large hail in excess of 2" diameter across central and western Nebraska. A brief tornado or two will also be possible. - Low confidence but potential for a corridor of significant damage from wind driven hail this evening across western Nebraska, as initial supercells begin to grow upscale into a line. - Thunderstorm chances persist into Monday and Tuesday, though the threat for severe weather appears low at this time, then quiet weather through midweek. && .SHORT TERM /THROUGH TUESDAY/... Issued at 225 PM CDT Sun Jun 2 2024 Another round of overnight convection has moved off to our east, though visible satellite imagery clearly shows lingering outflow boundaries with more stable air lingering across central and western Nebraska from roughly Imperial up through O'Neill. Further to the west with little cloud cover diurnal heating has been in full swing with SBCAPE values already approaching 4000J/kg in the western sandhills. Anticipate destabilization will continue in this narrow corridor with mesoscale guidance indicating CAPE values in excess of 4000J/kg by late this afternoon pushing up form the south. Bufkit model soundings show this CAPE to be quite stout offering good support for vigorous updrafts, though some mid level warming will present some CINH to be overcome before initiation of deep convection. Expect the approaching front will offer the necessary forcing to overcome the CINH and trigger development of thunderstorms as it enters the region from the west late this afternoon and moves across the region this evening and exits off to the east before Midnight. Deep layer shear ahead of the front is evident with 0-6km bulk shear at or above 40kt and given the instability anticipate organized storms to initiate and rapidly grow upscale with potential for large to very large hail. Lapse rates are steep form the boundary layer up through mid and upper levels with an inverted-v also noted in model soundings, and given forecast DCAPE values around 1500J/kg expect a very efficient wind environment to facilitate strong, damaging wind gusts. After discrete cells initiate, expect a shallow angle between the mean wind field and the approaching front will allow for clustering of storms and cold pool consolidation with a somewhat quick transition to a linear MCS or one or more bowing segments that will amplify outflow with potential for with gusts at or above 75mph. The greatest uncertainty in potential for severe weather appears to be further to the northeast generally in the bounded area both east of Hwy 83 and north of Hwy 91 where the lingering effects from stable outflow may dampen convection. The severe threat is expected to be progressive and exit the region to the east before Midnight with quiet conditions for the overnight. A sharp short wave will then dig a trof into the upper midwest and push another cold front into the region late Monday into Monday night with another round of showers and thunderstorms that will linger into Tuesday morning. With the best instability off to our east expect potential for severe storms will be limited but any storms east of Hwy 83 will bear monitoring closely. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... Issued at 225 PM CDT Sun Jun 2 2024 By Tuesday night the front will be pushing off to the east with high pressure surface and aloft building over the region. This will keep quiet weather with above normal temperatures across central and western Nebraska through midweek. Thereafter ensemble guidance is in good agreement in continuing to build the ridge over the western US gradually developing a westward lean to the ridge axis over time. while this will keep us under northwest flow aloft the flow will become more active with short waves sliding down the face of the ridge. At the surface, high pressure moves to our east and sets up southerly return flow of moisture with 90th percentile precipitable water values just off to our west. Northwest flow aloft with moist southerly flow below will set the stage for a return to more active weather by the end of the week and heading into the weekend. While any severe threat remains undefined, expect the potential for strong storms will be increasing through next weekend due to the favorable shear profiles and returning low level moisture. The gradual westward shift to the upper ridge will also allow for a slight cooling trend to temperatures closer to seasonal normals next weekend. && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1248 PM CDT Sun Jun 2 2024 The main aviation concern today will be the chance for thunderstorms, late this afternoon and evening. It is anticipated that a line of thunderstorms will form and move across the Sandhills and southwest Nebraska into north central and central Nebraska. This could impact both forecast terminals, KVTN and KLBF, with the greatest chance of storms moving through the early evening hours for the forecast terminals. MVFR or lower conditions will be possible as thunderstorms impact the terminals, with large hail, strong wind gust of 50kts or more and heavy rainfall. For this afternoon winds will remain breezy out of the south around 10 to 15 kts with gust of 20 kts or more. Wind winds becoming light and variable overnight. VFR conditions are expected this afternoon and for most of the forecast period with the exception of thunderstorm impacts. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MBS LONG TERM...MBS AVIATION...Gomez
Hazardous weather outlook, Jun 2, 3:00 PM MDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 400 PM CDT Sun Jun 2 2024 NEZ004>010-022>029-035>038-056>059-069>071-094-032100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 400 PM CDT Sun Jun 2 2024 /300 PM MDT Sun Jun 2 2024/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...This Afternoon and Tonight. A Severe Thunderstorm Watch is in effect until 11pm CT. Scattered thunderstorms across the panhandle late this afternoon are expected to grow into a larger complex of storms farther east during the evening. Some storms may be significantly severe, capable of very large hail of 2 inches in diameter or greater, highly damaging wind gusts of 75 mph or greater, brief tornadoes, and torrential rainfall leading to localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional thunderstorms are possible Monday, but the threat of severe weather appears low. Storm chances increase again toward the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 2, 3:18 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
318 PM MDT Sun Jun 2 2024
NEZ004-022-022145-
Sheridan NE-Garden NE-
318 PM MDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GARDEN AND SOUTH
CENTRAL SHERIDAN COUNTIES THROUGH 345 PM MDT...
At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Alliance Airport, or 16 miles south of Alliance,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Antioch, Miles Lake, Tralnor Lake, and Herman Lake.
This includes Highway 2 between mile markers 99 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4213 10255 4191 10235 4179 10268 4200 10268
4201 10270 4204 10270
TIME...MOT...LOC 2117Z 237DEG 25KT 4186 10280
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MBSSpecial weather statement, Jun 2, 3:20 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service North Platte NE
420 PM CDT Sun Jun 2 2024
NEZ094-022145-
Western Cherry NE-
420 PM CDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CHERRY COUNTY
THROUGH 445 PM CDT...
At 420 PM CDT, Doppler radar was tracking a strong thunderstorm 23
miles southwest of Medicine Lake, or 25 miles southeast of Gordon,
moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Highway 61 crossing the Snake River.
This includes Highway 61 between mile markers 192 and 203.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.
&&
LAT...LON 4252 10197 4263 10181 4260 10157 4245 10170
TIME...MOT...LOC 2120Z 283DEG 17KT 4256 10184
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RobergLocal storm report, Jun 2, 3:30 PM MDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
430 PM CDT Sun Jun 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM Hail 14 SSE Hay Springs 42.50N 102.58W
06/02/2024 M1.50 Inch Sheridan NE Public
&&Special weather statement, Jun 2, 3:46 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service North Platte NE
346 PM MDT Sun Jun 2 2024
NEZ022-035-022215-
Arthur NE-Garden NE-
346 PM MDT Sun Jun 2 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN ARTHUR...
SOUTHWESTERN GRANT...NORTHWESTERN KEITH AND CENTRAL GARDEN COUNTIES
THROUGH 415 PM MDT...
At 346 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Crescent Lake National Wildlife Refuge to
near Lisco. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Oshkosh, Lewellen, Lisco, Crescent Lake National Wildlife Refuge,
Rackett, Dogtown Flats, Deer Lake, Jensen Lake, Bourquim Hill, Velma,
Adams Flats, Bluewater Battlefield State Historical Park, and Sugar
Loaf Hill.
This includes Highway 61 between mile markers 136 and 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of, southwestern and west central Nebraska.
&&
LAT...LON 4175 10245 4178 10207 4174 10206 4174 10170
4140 10197 4139 10206 4133 10206 4137 10261
4139 10261 4140 10264 4150 10264
TIME...MOT...LOC 2146Z 268DEG 29KT 4169 10241 4145 10259
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MBSLocal storm report, Jun 2, 4:08 PM MDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
508 PM CDT Sun Jun 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Hail 28 SSE Clinton 42.38N 102.14W
06/02/2024 M1.50 Inch Sheridan NE Public
&&Special weather statement, Jun 2, 4:13 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
413 PM MDT Sun Jun 2 2024
NEZ022-035-056-057-022245-
Deuel NE-Arthur NE-Garden NE-Keith NE-
413 PM MDT Sun Jun 2 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN ARTHUR...NORTHWESTERN
KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL COUNTIES THROUGH 445 PM
MDT...
At 413 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Crescent Lake National
Wildlife Refuge to near Chappell. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Oshkosh, Lewellen, Barton, Ash Hollow State Historical Park, Clear
Creek State Wildlife Management Area, Rackett, Bourquim Hill, Dogtown
Flats, Intersection of Highway 27 and 9 Mile Road, Adams Flats,
Bluewater Battlefield State Historical Park, and Windlass Hill.
This includes the following highways...
Highway 92 between mile markers 115 and 121.
Interstate 80 in Nebraska between mile markers 100 and 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of, southwestern and west central Nebraska.
&&
LAT...LON 4171 10181 4101 10216 4119 10253 4172 10230
TIME...MOT...LOC 2213Z 278DEG 21KT 4165 10224 4118 10245
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:21 PM MDT | Special Weather Statement | LBF | Garden | 24 min |
| Jun 1, 6:31 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 44 min |
| Jun 1, 6:42 PM MDT | Special Weather Statement | LBF | Garden | 33 min |
| Jun 1, 7:09 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 31 min |
| Jun 1, 7:11 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 49 min |
| Jun 1, 7:14 PM MDT | Special Weather Statement | LBF | Sheridan | 31 min |
| Jun 1, 8:01 PM MDT | Special Weather Statement | LBF | Sheridan | 44 min |
| Jun 1, 8:30 PM MDT | Special Weather Statement | LBF | Chase | 45 min |
| Jun 1, 8:52 PM MDT | Special Weather Statement | LBF | Cherry | 38 min |
| Jun 1, 9:31 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 30 min |
| Jun 1, 9:38 PM MDT | Special Weather Statement | LBF | Frontier | 52 min |
| Jun 1, 9:43 PM MDT | Special Weather Statement | LBF | Cherry | 47 min |
| Jun 1, 10:01 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 29 min |
| Jun 1, 10:27 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 33 min |
| Jun 1, 10:36 PM MDT | Special Weather Statement | LBF | Loup | 39 min |
| Jun 1, 11:04 PM MDT | Special Weather Statement | LBF | Boyd | 41 min |
| Jun 2, 2:15 AM MDT | Areal Flood Advisory | LBF | Holt, Wheeler | 3 hr |
| Jun 2, 2:48 PM MDT | Special Weather Statement | LBF | Sheridan | 42 min |
| Jun 2, 3:01 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 44 min |
| Jun 2, 3:18 PM MDT | Special Weather Statement | LBF | Garden | 27 min |
| Jun 2, 3:20 PM MDT | Special Weather Statement | LBF | Sheridan | 25 min |
| Jun 2, 3:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 2, 3:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 48 min |
| Jun 2, 3:44 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 46 min |
| Jun 2, 3:46 PM MDT | Special Weather Statement | LBF | Garden | 29 min |
| Jun 2, 4:13 PM MDT | Special Weather Statement | LBF | Deuel, Garden | 32 min |
| Jun 2, 4:25 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 50 min |
| Jun 2, 4:28 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 47 min |
| Jun 2, 5:05 PM MDT | Special Weather Statement | LBF | Keith | 10 min |
| Jun 2, 5:09 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Lincoln, Perkins | 51 min |
| Jun 2, 5:16 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 44 min |
| Jun 2, 5:42 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 18 min |
| Jun 2, 5:49 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 41 min |
| Jun 2, 5:52 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 38 min |
| Jun 2, 5:57 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 33 min |
| Jun 2, 5:59 PM MDT | Special Weather Statement | LBF | Hooker, McPherson | 46 min |
Nearby
Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.